MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL ADVANTAGE PC STEM 14MM; SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL ADVANTAGE PC STEM 14MM; SHOULDER HUMERAL STEMS
Catalog Number 113714050
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states patient presented with a painful and unstable shoulder.According to the patient this instability has occurred since original surgery.In the or the doctor noticed the implants were not at a traditional 30 degrees of retroversion, but slightly anteverted.Doi: (b)(6) 2010; dor: (b)(6) 2018; right shoulder.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL ADVANTAGE PC STEM 14MM
Common Device Name
SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7366917
Report Number1818910-2018-55989
Device Sequence Number13734212
Product Code MBF
UDI-Device Identifier10603295007197
UDI-Public10603295007197
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K011047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113714050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight96